Convergence of solutions of a nonlinear integrodifferential equation arising in compartmental systems

Krisztin, Tibor: Convergence of solutions of a nonlinear integrodifferential equation arising in compartmental systems. Acta scientiarum mathematicarum, (47) 3-4. pp. 471-485.(1984)

[img] Cikk, tanulmány, mű
math_047_fasc_003_004_471-485.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 3-4
Page Range: pp. 471-485
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 485. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14996

Actions (login required)

View Item View Item